Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Inverse-cycles in weak-inverse loops


Author: R. Artzy
Journal: Proc. Amer. Math. Soc. 68 (1978), 132-134
MSC: Primary 20N05
MathSciNet review: 0463340
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a loop let J be the map taking every element into its right inverse. If the order of J is n, then $ \{ x,xJ, \ldots ,x{J^{n - 1}}\} $ is called an inverse-cycle of length n. If a weak-inverse loop consists only of the unit element and m inverse-cycles of length n, then n divides 2m.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20N05

Retrieve articles in all journals with MSC: 20N05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0463340-4
Article copyright: © Copyright 1978 American Mathematical Society